# SDR FDEA200904031174

- Difficulty date: April 3, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 OLD CHAFING MARKS ON SLAT NR 2 BETWEEN CLOSING RIB AND RIB 3.  REPAIR PERFORMED BY BLEND OUT, NDT FOR CRACK FREE CONDITION IN AREA 1 AND   DOUBLER REPAIR IN AREA 2 IAW RAS/FOK/004/2009 ISS A, APPROVED BY EA 6-5740-120228.
